Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden sharp pain in the upper abdomen. CT scan showing prominence in the bile duct and hypodensities on kidneys. Advice?

My wife (45 years old) has been experiencing a sudden sharp, stabbing pain in the right upper area of her abdomen sporadically for the past month or so. She saw her GP who ordered a full blood work up and CT scan. The blood work came back normal but the CT scan showed prominence in her bile duct and hypodensities on her kidneys. She had her gallbladder remove more than 10 years ago. She has a follow up with her GP tomorrow but I'd appreciate your insight in the interim - thank you.

Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. the patient has sharp pain in the right flanks, and CT scan shows shadows in the kidney.. could be renal calculi.. see your doctor for the management depending upon the size of the calculi.. to prevent renal stones in the future, should drink lots of water, aviod aerated cool drinks, aviod tomato and spinach(palak).. all the very best..
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor